advertisement
Question
Posted by: Ruby | 2007/12/20

HR 50-230; Thanks :-)

Thanks Dr Bets!! Thanks for the post about the red spots, that is very reassuring, really glad I dont need to worry about that :-)
Thanks also for your advice re my other 2 posts under HR. I only took one 25mg Aterax last night, but the tightness in my chest did not go away (till now) and I am coughing alot, feels like phlegm in my airways that is stuck. So I decided to not continue with the drug. Also I tried to take less of the Slow K, but the symptoms I had before I took the slow K came back, so I decided to keep on taking it and all the other tablets exactly as the internal meds doctor prescribed. I will rather reduce/change it on his recommendation. The slow K is really helping alot, without it I get swollen feet and very painfull feet and legs. I am supposed to see the neurologist on 8 Jan and the internal medicine doctor on 10 Jan. I decided to see the neurologist again for my followup visit and then just explain to him why I did not take the medication as he prescribed. He will give me test results (that he is still waiting for) at my next visit and there was more things he wanted to check for, so I guess I have nothing to loose seeing him again. I will also ask him to send all results to the internal medicine doctor as well. Thanks Dr Bets, your posts have helped me SO MUCH!!!! Really appreciate it!!!!! Kind Regards, Ruby

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pleasure Ruby,
I hope that with the test results he will have more clarity on your symptoms. It may be that the Aterax thickens the phlegm and causes sticky phlegm?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ruby | 2007/12/20

PS Dr Bets you were right about aterax and heart rate. My heart rate did not go any slower, infact, it went a little bit faster, probably because of the ventolin I took for my breathing? Such a relieve reading your answers!!

Reply to Ruby

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement